# SDR AALA201811299016

- Difficulty date: November 26, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. CABIN ODOR OCCURRED DURING DECENT. A SUPPLEMENTAL REPORT TO BE SUBMITTED TO INCLUDE AIRCRAFT TOTAL TIME, CORRECTIVE ACTION AND PART INFORMATION. (OPEN)
